Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Zalla, Julian"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Cooley, Oliver, Garbe, Frederik, Hng, Eng Keat, Kang, Mihyun, Sanhueza-Matama, Nicolás and Zalla, Julian (2021) Longest paths in random hypergraphs. SIAM Journal on Discrete Mathematics, 35 (4). 2430 – 2458. ISSN 0895-4801

This list was generated on Wed Dec 6 21:37:22 2023 GMT.